MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER

ST. JUDE MEDICAL, INC. CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Model Number DS2C003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an implant procedure, the catheter caused a dissection of the coronary sinus.The patient was known to have a condition which weakened vessel structure.The procedure was abandoned and the patient was stable following the procedure.

Brand Name
CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8112186
Report Number2017865-2018-17936
Device Sequence Number2261906
Product Code DQY
UDI-Device Identifier05414734218214
UDI-Public05414734218214
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K092075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberDS2C003
Device Lot Number6056144
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;